Advanced search

A class of rational cardinality-based similarity measures.

Bernard De Baets (UGent) , Hans De Meyer (UGent) and Helga Naessens (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Baets, Bernard, Hans De Meyer, and Helga Naessens. 2001. “A Class of Rational Cardinality-based Similarity Measures.” Journal of Computational and Applied Mathematics 132 (1): 51–69.
APA
De Baets, Bernard, De Meyer, H., & Naessens, H. (2001). A class of rational cardinality-based similarity measures. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 132(1), 51–69.
Vancouver
1.
De Baets B, De Meyer H, Naessens H. A class of rational cardinality-based similarity measures. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2001;132(1):51–69.
MLA
De Baets, Bernard, Hans De Meyer, and Helga Naessens. “A Class of Rational Cardinality-based Similarity Measures.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 132.1 (2001): 51–69. Print.
@article{137402,
  author       = {De Baets, Bernard and De Meyer, Hans and Naessens, Helga},
  issn         = {0377-0427},
  journal      = {JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS},
  language     = {eng},
  number       = {1},
  pages        = {51--69},
  title        = {A class of rational cardinality-based similarity measures.},
  volume       = {132},
  year         = {2001},
}

Web of Science
Times cited: